# SDR DALA2025080405809

- Difficulty date: July 31, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 69,471 hours, 26,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHK FOUND EMERGENCY EXIT LIGHT AT ROW 22 INOPERATIVE. R & R BATTERY PACK BP1670 PER  AMM 33-51. OPS CHK GOOD.
